MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 11CM LONG ATTACH; MOTOR, DRILL, ELECTRIC

DEPUY SYNTHES PRODUCTS LLC 11CM LONG ATTACH; MOTOR, DRILL, ELECTRIC
Model Number LONG-G1
Medical Device Problem Codes Vibration (1674); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Concomitant med products and therapy dates: burr device, (b)(6) 2021.Device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed, and it was determined that the burr device falling out of the attachment device was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation, it was observed that the device experienced vibration, had worn bearings and there was pitting on the spacers.It was further determined that the device failed pretest for vibration assessment.Therefore, the reported condition of vibration was confirmed.The assignable root cause was determined to be traced to maintenance, which is improper maintenance.Udi: (b)(4).
 
Event or Problem Description
It was reported that during pre-surgery testing, it was discovered that the burr device kept falling out of the attachment device.During in-house engineering evaluation, it was observed that the device experienced vibration.It was not reported if there were any delays in the surgical procedure or if a spare device was available for use.There was no patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
11CM LONG ATTACH
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key11548114
Report Number1045834-2021-00388
Device Sequence Number11550447
Product Code HBC
UDI-Device Identifier00845384016335
UDI-Public00845384016335
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLONG-G1
Device Catalogue NumberLONG-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1